MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that, when an 840 ventilator was turned the device failed the post (power on self-test).The ventilator was not in use on a patient at the time the event occurred.The service engineer (se) inspected the device and replaced the graphic user interface (gui) central processing unit (cpu) printed circuit board (pcb) and backlight inverter pcbs.The se performed extended self-testing on the device and all tests passed.
 
Additional Manufacturer Narrative
A backlight inverter printed circuit board (pcb), graphic user interface (gui) backlight cable and a gui pcb were returned to covidi en/medtronic¿s product analysis.A visual inspection found no notable conditions.No errors were recorded in the diagnostic logs.An investigation was performed and the product analysis technician reported that no fault was found.If information is provided in the future, a supplemental report will be issued.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6752586
Report Number8020893-2017-07177
Device Sequence Number16547974
Product Code CBK
UDI-Device Identifier10884521077058
UDI-Public10884521077058
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number4-840220DIEC-SP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2017
Initial Date Received by Manufacturer 06/30/2017
Supplement Date Received by Manufacturer08/11/2017
Initial Report FDA Received Date07/28/2017
Supplement Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1